About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 746401, 12 pages
http://dx.doi.org/10.1155/2013/746401
Research Article

Multivariate Padé Approximation for Solving Nonlinear Partial Differential Equations of Fractional Order

1Department of Mathematics, Faculty of Arts and Sciences, Batman University, Batman, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Yıldız Technical University, İstanbul, Turkey

Received 27 November 2012; Revised 14 January 2013; Accepted 14 January 2013

Academic Editor: Hassan Eltayeb

Copyright © 2013 Veyis Turut and Nuran Güzel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. He, “Nonlinear oscillation with fractional derivative and its applications,” in Proceedings of International Conference on Vibrating Engineering, pp. 288–291, Dalian, China, 1998.
  2. J. H. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science and Technology, vol. 15, no. 2, pp. 86–90, 1999.
  3. Y. Luchko and R. Gorenflo, The Initial Value Problem for Some Fractional Differential Equations with the Caputo Derivative, Series A08-98, Fachbreich Mathematik und Informatik, Freic Universitat Berlin, Berlin, Germany, 1998.
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  5. S. Momani, “Non-perturbative analytical solutions of the space- and time-fractional Burgers equations,” Chaos, Solitons & Fractals, vol. 28, no. 4, pp. 930–937, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27–34, 2006. View at Scopus
  7. S. Momani and Z. Odibat, “Analytical solution of a time-fractional Navier-Stokes equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 488–494, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Momani and Z. Odibat, “Numerical comparison of methods for solving linear differential equations of fractional order,” Chaos, Solitons & Fractals, vol. 31, no. 5, pp. 1248–1255, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. M. Odibat and S. Momani, “Approximate solutions for boundary value problems of time-fractional wave equation,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 767–774, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Domairry and N. Nadim, “Assessment of homotopy analysis method and homotopy perturbation method in non-linear heat transfer equation,” International Communications in Heat and Mass Transfer, vol. 35, no. 1, pp. 93–102, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. G. Domairry, M. Ahangari, and M. Jamshidi, “Exact and analytical solution for nonlinear dispersive K(m,p) equations using homotopy perturbation method,” Physics Letters A, vol. 368, no. 3-4, pp. 266–270, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, vol. 60 of Fundamental Theories of Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994. View at MathSciNet
  14. S. Momani, “An explicit and numerical solutions of the fractional KdV equation,” Mathematics and Computers in Simulation, vol. 70, no. 2, pp. 110–118, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Ph. Guillaume and A. Huard, “Multivariate Padé approximation,” Journal of Computational and Applied Mathematics, vol. 121, no. 1-2, pp. 197–219, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. V. Turut, E. Çelik, and M. Yiğider, “Multivariate Padé approximation for solving partial differential equations (PDE),” International Journal for Numerical Methods in Fluids, vol. 66, no. 9, pp. 1159–1173, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. Turut and N. Güzel, “Comparing numerical methods for solving time-fractional reaction-diffusion equations,” ISRN Mathematical Analysis, vol. 2012, Article ID 737206, 28 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  18. V. Turut, “Application of Multivariate padé approximation for partial differential equations,” Batman University Journal of Life Sciences, vol. 2, no. 1, pp. 17–28, 2012.
  19. V. Turut and N. Güzel, “On solving partial differential eqauations of fractional order by using the variational iteration method and multivariate padé approximation,” European Journal of Pure and Applied Mathematics. Accepted.
  20. S. Momani and R. Qaralleh, “Numerical approximations and Padé approximants for a fractional population growth model,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1907–1914, 2007. View at Publisher · View at Google Scholar · View at Scopus
  21. S. Momani and N. Shawagfeh, “Decomposition method for solving fractional Riccati differential equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1083–1092, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  23. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent. Part II,” Journal of the Royal Astronomical Society, vol. 13, no. 5, pp. 529–539, 1967. View at Publisher · View at Google Scholar
  24. Z. Odibat and S. Momani, “Numerical methods for nonlinear partial differential equations of fractional order,” Applied Mathematical Modelling, vol. 32, no. 1, pp. 28–39, 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. A. Cuyt and L. Wuytack, Nonlinear Methods in Numerical Analysis, vol. 136 of North-Holland Mathematics Studies, North-Holland Publishing, Amsterdam, The Netherlands, 1987. View at MathSciNet